MathSciNet Relay Station
MathSciNet bibliographic data
MR200753 (34 #641) 47.85
Browder, Felix E. Fixed point theorems for nonlinear semicontractive mappings in Banach spaces. Arch. Rational Mech. Anal. 21 1966 259–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement